# SDR DALA2021063003585

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1522 Rbl 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 TOOLING MARK ON STABILIZATION STRAP IN AFT CARGO COMPARTMENT (CILING AREA), STA. 1522, RBL 47. CORRECTIVE ACTION:SUMMARY OF NRC 00280: STABILIZATION STRAP IN AFT CARGO COMPARTMENT (CEILING AREA) WAS REPAIRED PER ER/A 384483-14MA REV."D" (STEP 7-16). (1858485)
